Coldrex - a complex preparation with pronounced sympathomimetic, antipyretic, analgesic, and immune stimulating effects.
Coldrex - instructions for use
preparation Chemical composition Coldrex
Such an effect of the drug due to its unique composition:
Paracetamol - a substance that is included in the group of non-steroidal anti-inflammatory drugs.It has analgesic and antipyretic effect, anti-inflammatory effect it has insignificant.Paracetamol inhibits the cyclooxygenase enzyme, there is a delay due to this arachidonic acid metabolism and decrease the synthesis of prostaglandins, prostacyclin and thromboxane.The analgesic effect is by lowering the amount of prostaglandins in the tissues of the central nervous system.This component influences the thermoregulatory center in the hypothalamus, thereby lowering the body temperature.
Phenylephrine hydrochloride - a sympathomimetic agent that promotes vasoconstriction in the mucosa and sinuses.Also, this feature helps to relieve swelling of the nose,
Ascorbic acid (vitamin C) - has a pronounced antioxidant and immune-stimulating effect.The substance enhances phagocytic activity of macrophages, enhances the non-specific immune response.In addition, it provides protection functions of cells and tissues from the adverse effects of free radicals and peroxide compounds.
Instructions for use in tablets Coldrex
Coldrex in tablet form is a bilayer capsule orange-white color with a pleasant aroma.
Koldreks composition: Caffeine basic components - 25 mg paracetamol - 500 mg, terpin hydrate - 20 mg phenylephrine hydrochloride - 5 mg of vitamin C and - 30 mg.Additional components
talc, maize starch and soluble, coloring agent, povidone, potassium sorbate, stearic acid, sodium lauryl sulfate.
Scheme for the Application Coldrex tablets
Coldrex Tablets are intended for oral administration, the reception is not dependent on food intake:
- Adults and adolescents over 12 years - 2 capsules up to 4 times a day;
- Children 6-12 years - 1 capsule up to three times a day.
prescribed dosage should not exceed, in order not to provoke serious complications.
Instructions for use Coldrex powder
Coldrex Hawtrey issued in the form of crystalline powder, having a gentle yellow.In each pack PA5 mg.
Coldrex Hawtrey Composition: active substances: Paracetamol - 750 mg of vitamin C - 60 mg and phenylephrine - 10 mg.
Additional components: citric acid, saccharin sodium citrate, sucrose, flavoring and coloring agents.
Scheme for the Application Coldrex powder
Coldrex sachet should be diluted in a glass of hot water and drink warm.Adults are advised to 1 sachet to 4 times a day.Children from 6 to 12 years 1 sachet with an interval of 6 hours.
for use Coldrex Instructions in the form of syrup
Today pharmacists offer two types of syrup Coldrex - Broncho and Knight.
Coldrex Broncho Syrup - a viscous liquid of dark brown color with a pleasant smell of licorice and anise.
Broncho Syrup Ingredients: main ingredient guaifenesin - 100mg.
Additional components: anise oil.Tincture of hot pepper and camphor.
Scheme for the Application of syrup Coldrex Broncho
Adults and children from 12 years old are encouraged to take on 10 ml every 3 hours.Babies with three years and up to 12 at 5 ml is recommended every 3 hour.
Syrup Coldrex Knight is a clear, saturated green liquid with a pleasant aroma of mint.
syrups Coldrex Knight: the main components of paracetamol - 1000 mg dextromethorphan hydrobromide - 15 mg, promethazine hydrochloride - 20 mg.
Additional components: water, sweeteners, flavorings, colorants and thickeners.
Scheme for the Application Coldrex Knight
Syrup Coldrex Knight is taken once a day at bedtime.Adults and adolescents over 12 years: 20 ml.Children 6 to 12 years, and 10 ml.
Indications, contraindications, side effects Coldrex
Indications for use Coldrex
Coldrex recommended to take to eliminate the symptoms of colds and flu, and more specifically in the cases:
- tracheitis acute form;
- elevated body temperature;
- dry cough;
- experience discomfort in the joints and muscles;
- nasal congestion;
- pain in the throat and sinuses.
Contraindications for use Coldrex
Coldrex The drug should not be used under such conditions and pathologies:
- malfunctions of the kidneys and liver;
- prostate cancer;
- heart disease;
- pathologies of the circulatory system;
- closure glaucoma;
- arterial hypertension;
addition is also not recommended to take Coldrex patients with extreme sensitivity to the components of the drug in children under 6 years old, as well as in conjunction with other drugs, as part of which there is paracetamol.
Side effects when applying Coldrex
If you own increase this dose, the patient may appear adverse reactions:
- nausea, vomiting, diarrhea;
- sharp increase in pressure;
- colic in the kidneys, decreased urine output;
- irregular heartbeat, anemia, thrombocytopenia, neutropenia, agranulocytosis;
- headache, dizziness, tinnitus, irritability;
- rash and excessive sweating;
- rise in blood glucose.
How long can I apply Coldrex
Coldrex recommended to take no more than 5 days.If during this time there is no improvement, you should consult a doctor.
for use Coldrex instruction for children
children aged from birth to 6 years of drug Coldrex forbidden to take.
Application Coldrex pregnancy
Coldrex undesirable to take the women awaiting the birth of the baby, if there is a need for its acceptance, the dosage must appoint a doctor, and he, in turn, should monitor the patient's health status.Women who are breastfeeding at the time of therapy Coldrex, should stop breastfeeding.
application features Coldrex
Coldrex interaction with other drugs
In a joint reception Kondreks Hotrema with barbiturates, phenytoin, carbamazepine, rifampicin, zidovudine, and other inducers of microsomal liver enzymes increased risk of hepatotoxicity.Coldrex enhances anticoagulant effect of indirect anticoagulants.
recommendations when applying Coldrex
In no case should not be combined reception Coldrex with MAO inhibitors, beta-blockers, antihypertensives and other drugs that are recommended for the treatment of colds and flu.With extreme caution, he was appointed to metoclopramide, domperidone and kolestiraminom.Coldrex not be taken with medicines, as part of which there is paracetamol.Together with Coldrex Hawtrey is forbidden to drink alcohol, and patients with chronic alcoholism, the drug is not administered.
Today, there are many drugs that perfectly cope with the symptoms of colds and flu.Among Coldrex analogues, which showed excellent results in the treatment of these can be identified:
- Theraflu in powder form, the composition is similar to Coldrex, but the price is cheaper;
- Maxicold - this is one of the analogues that its composition is identical to Coldrex;
- Flyukodeks-C - is another drug that helps with colds with identical composition;
- Prostudoks in powder form - a great substitute for having in his part of the same components as the Coldrex.
It is worth remembering that the doctor must choose to replace, as each of the above drugs have their limitations in the reception.
Reviews of preparation Coldrex
Reviewed Basil the application Coldrex
I very rarely get sick, the immune system like normal, but if you are already ill, for a long time can not come back to normal.So this time, soaked in the rain, came home drank tea and went.In the morning it was very difficult to stand up, the whole body was breaking, the temperature rose, and his throat hurt badly.My wife is a pediatrician immediately went to the pharmacy and brought me Coldrex powder, said today a hot drink 4 times a day, and tomorrow if there is no improvement, then look.The next morning I felt fine, although some symptoms still remained, tickle, nose and throat was laid.I drank another day of preparation, and felt fine, besides the drink powder Coldrex delicious.
Reviewed by Valerie on the application Coldrex
I want to share their feelings about receiving Coldrex drug.Many drugs cause allergies in my body, especially drugs containing dyes in its composition.But no one even could not think that Coldrex powder will help me to quickly get rid of all the symptoms of the flu and without any consequences.This hot drink is not only delicious, but also did not cause allergies.Excellent tool, I recommend it to your friends, but be warned that it does have contraindications and adverse effects by increasing the dosage specified in the instructions.